# SDR CALA2013082290669

- Difficulty date: August 5, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 64,878 hours, 7,579 cycles
- Engine: Pwa PW4056
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW564R
- Part serial: 724668
- Condition: Bird Ingestion
- Location: Nr 4
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, E
- Precautionary procedure: O

## Discrepancy

NR 4 ENGINE VIBRATION AT TAKE OFF. AIRCRAFT EXPERIENCED A BIRD STRIKE.  INSPECTION PER MM CARRIED OUT.
